Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

42 yrs old, had unprotected sex, no periods since. Why ?

I will be 42 years old on thursday. I had my last baby at 33 1/2 yrs old. I had unprotected sex with my boyfriend from oct-dec got my period ; it ended dec 23. also had normal periods oct, nov. we had sex dec 24th . I didnt get my period last month. my sister didnt either. she is 44. she got hers two days ago. I am praying I am not pregnant
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for your query.
At 42, the chances of your being pregnant are quite low.
Also, after 40, perimenopausal changes could start kicking in, which would lead to a gradual irregularity in your cycles.
Irregular cycles, scanty periods, delayed cycles , intermenstrual spotting - all are common in this age group
However, till you undergo menopause, some kind of contraception is recommended.
Right now, take a pregnancy test to ensure that you are not pregnant.
All the best.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor